IJPAM: Volume 5, No. 4 (2003)

ON NEW GENERALIZATIONS OF HILBERT
TYPE INTEGRAL INEQUALITIES

Zhao Chang-Jian$^1$, Lokenath Debnath$^2$
$^1$Department of Mathematics
Binzhou Teachers College
Binzhou Shandong 256604, P.R. CHINA
$^2$Department of Mathematics
University of Texas - Pan American
1201 W. University Drive, A/C #114080
Edinburg, TX 78539, USA
e-mail: debnathl@panam.edu


Abstract.This paper deals with new generalizations of Hubert type integral inequalities, which were recently proved by Pachpatte [1]. Two new inverse inequalities are also proved.

Received: October 15, 2002

AMS Subject Classification: 26D15

Key Words and Phrases: new Hubert type integral inequality, Hölder integral inequality, Young inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 5
Issue: 4